# SDR USAA2013060300008

- Difficulty date: June 2, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: F100141060
- Condition: Pulled
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 22, LT ESCAPE PATH LIGHT WIRES PULLED FROM CONNECTOR PLUG.  REPLACED CONTACTS IAW ELECTRICAL STANDARD PRACTICES MANUAL 20-48-21.
